MAUDE Adverse Event Report: STRYKER GMBH WIRE TENSIONER HOFFMANN LRF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH WIRE TENSIONER HOFFMANN LRF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 49339100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It is reported that the products would not show how much traction was being put through (possible missing part).
 
Additional Manufacturer Narrative
Please note corrections to section h6 results code.The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual inspection has shown, that the four received articles show signs of use all over the parts.The black colored handles from the four received articles are showing dents, deformation and scratches.This is most likely a result from often use over the years, as the article is more than 6.5 years old.Mechanical engineering reviewed the received information and noted: during the investigation could be determined that the adjusting ring with which the tensile force is set and locked with "loctite" is loose.This leads to the fact that the setted, calibrated, and tested force no longer corresponds to the markings.In a further investigation, the adjustment ring was loosened, it was found that no adhesive residue (loctite) was visible.This suggests that the ring was probably assembled incorrectly with less or without loctite.Inspection of the received information/evidences are done or will be done, in the proceedings of the non conformity.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
WIRE TENSIONER HOFFMANN LRF
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19067342
Report Number0008031020-2024-00151
Device Sequence Number15101345
Product Code LXH
UDI-Device Identifier07613252611035
UDI-Public07613252611035
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number49339100
Device Lot NumberJ43995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown